MAUDE Adverse Event Report: NUVASIVE NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NUVASIVE NUVASIVE RELINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 16014540
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Unspecified Infection (1930); Post Operative Wound Infection (2446)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.It is unknown if alleged event is related to product.Labeling review: potential adverse events and complications- ".As with any major surgical procedures, there are risks involved in orthopedic surgery.Infrequent operative and postoperative complications that may result in the need for additional surgeries include: early or late infection;." ".Potential risks identified with the use of this system, which may require additional surgery, include: infection." related mdr 2031966 -2018 -00155.No product returned.
 
Event or Problem Description
Post revision surgery, patient was reported to have an infection.As per reporter patient was provided antibiotics and underwent a saline washout.

Brand Name
NUVASIVE RELINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NUVASIVE
7475 lusk boulevard
san diego 92121
MDR Report Key8081726
Report Number2031966-2018-00169
Device Sequence Number11039471
Product Code NKB
UDI-Device Identifier00887517552853
UDI-Public887517552853
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number16014540
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;